# SDR FDEA202311121897

- Difficulty date: November 12, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: A5786325116300
- Part serial: FH1538
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLAT CHAFING AT RIB20 PLUS 3", T/E -13". ACCOMPLISHED THE BONDED REPAIR WITH SKIN FILLER PIECE AND REPAIR PATCH I.A.W FEDEX   EA NO:T6-5750-T0377084 P1, SEQ NO:752, TITLE:WING-FLIGHT SURFACES-RH #1 SLAT-GOUGE   DAMAGE FOUND ON TAIL SECTION OUTBOARD LOWER SKIN BETWEEN RIB20 AND RIB21A, AFT OF   REAR SPAR  "MAJOR REPAIR"
